MAUDE Adverse Event Report: CAREFUSION MINIBORE PRESSURE RATED EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MINIBORE PRESSURE RATED EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5313-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Patient age and dob was requested but not provided.
 
Event or Problem Description
The customer reported that the tubing set leaked in the women's & children's pediatric and nursery department during patient use which caused the patient to have the iv restarted.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked was confirmed to be torn and leaking tubing.Visual inspection of the set noted a tear in the tubing at the engagement to the female luer.Closer inspection under magnification observed the tear in the tubing to be jagged.No tool marks were observed.Closer inspection of the leak under a lab microscope observed a cut in the tubing.Functional testing confirmed leaking from the tear in the tubing at the engagement to the female luer.The root cause of the tubing leak is due to a small tear in the tubing.The root cause of the tear is unknown.
 
Event or Problem Description
The customer reported that the tubing set leaked in the women's & children's pediatric and nursery department during patient use which caused the patient to have the iv restarted.There was no patient harm.

Brand Name
MINIBORE PRESSURE RATED EXTENSION
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8429254
Report Number9616066-2019-00716
Device Sequence Number2989367
Product Code FPA
UDI-Device Identifier10885403236716
UDI-Public10885403236716
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOSPIRA PLUM A DEVICE, THERAPY DATE UNK; HOSPIRA PLUM A DEVICE, THERAPY DATE UNK